# SDR USAA2009021390338

- Difficulty date: January 28, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C8 MAJOR REPAIR NR 6171575 GALVANIC CORROSION ON R2 DOOR LOWER SILL AT FR68, -Y1732.  REPAIRED R2 DOOR LOWER SILL AT FR68, -Y1732 IAW A320 SRM 53-41-14.
